MAUDE Adverse Event Report: GENTHERM MEDICAL, LLC HEMOTHERM

GENTHERM MEDICAL, LLC HEMOTHERM
Model Number 400CE
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was evaluated at the facility by a gentherm technician on 03/23/2021.The f3 and f4 fuses on the power board had overheated.Power board, cpu board, heater and membrane panel replaced.Parts have returned and evaluation is pending.
 
Event or Problem Description
Customer reported that the hemotherm 400 ce had an issue during a case."the hemotherm started to smoke and filled the cardiac or with smoke and a very noxious odor.Biomed swapped out the unit and determined that it was the power supply board.".

Brand Name
HEMOTHERM
Common Device Name
HEMOTHERM
Manufacturer (Section D)
GENTHERM MEDICAL, LLC
12011 mosteller rd
cincinnati OH 45241
MDR Report Key11985996
Report Number1516825-2021-00004
Device Sequence Number11600200
Product Code DWC
UDI-Device Identifier10613031860221
UDI-Public(01)10613031860221
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K122813
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number400CE
Device Catalogue Number86022
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2021
Initial Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1